MAUDE Adverse Event Report: SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. MULTIX IMPACT C; SYSTEM, X-RAY, STATIONARY

SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. MULTIX IMPACT C; SYSTEM, X-RAY, STATIONARY
Model Number 11020896
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): the e-stop has been replaced at customer site.The system works as specified now.Currently no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: based on preliminary information, the e-stop malfunction was due to a collision by other objects at customer side the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Siemens healthineers was notified of a problem involving the multix impact c system.During the pre-use preparation, the user found the e-stop at tabletop was broken and lost its function.There was no injury reported.Although there are other emergency stops that can be used if needed, in a worst-case scenario, critical injury could occur due to collision if the user is unable to stop the table using the other emergency stops.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.For this situation, the solution is to replace the emergency stop switch.Emergency stop switches are a critical safety feature of the system.Although one of the emergency stop switches on the table is broken, with multiple emergency stop switches installed on the equipment, operational safety is fully ensured.The system's user manual states that users should check the system daily to ensure that the emergency stop switch is functioning properly.This means that even if the emergency stop switch is damaged, customers are able to detect it promptly during daily checks.The root cause is customer misuse.The emergency stop switch was damaged due to accidental impact by the customer.As previously stated, the switch has been replaced.This complaint has been closed.

Brand Name
MULTIX IMPACT C
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH  201318
Manufacturer (Section G)
SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD
278 zhou zhu road
shanghai 20131 8
CH   201318
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24629187
Report Number3003202425-2026-00001
Device Sequence Number8698534
Product Code KPR
UDI-Device Identifier04056869262147
UDI-Public(01)04056869262147
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11020896
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown